Loading ...
Sorry, an error occurred while loading the content.

4214Re: [GIWorld-Hepatitis] Recognizing and Managing the Oral Clues That Point to...

Expand Messages
  • Constance Dickson
    Sep 30 1:29 PM
    • 0 Attachment
      Winnie,
      Have you ever been prescribed
      Zithromax..antibiotic?
      I was burned out on antibiotics when in the burn unit.
      IV 24/7 for 3 months. My PCP I had prescribe it to
      me when the others failed to work, he also had me take
      it the way they do in Europe......there are 6 pills.
      In the US you take 2 pills the first day then 1 for 4
      days. Europe it is 2 pills a day for 3 days. It is a
      great antibiotic 2nd day you feel better. It maybe
      won't cause the yeast problem. I don't know whether
      it will or not. Take Care, Connie
      --- RLWINNE@... wrote:
      > Connie
      >
      > Yes the thrush you are talking about is yeast. I
      > got a bad yeast infection
      > from having to take two kinds of antibiotics at the
      > same time and the yeast
      > spread to my mouth and that Nystatin is what they
      > gave me and it worked great
      > to clear it up. I have gotten that one other time
      > and used it then to and
      > its always from antiboiotics with me. I try to eat
      > yoguart now to to help
      > that but that is not always enough any time I have
      > to take antibiotics. Take
      > care and hope you are feeling half way decent these
      > days.
      >
      > Winne
      >



      __________________________________________________
      Do You Yahoo!?
      Yahoo! Photos - 35mm Quality Prints, Now Get 15 Free!
      http://photos.yahoo.com/
    • Show all 9 messages in this topic